# SDR 2003UALA00652

- Difficulty date: August 27, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N789UA
- Make and model: Boeing 777222
- Aircraft serial: 26935
- Aircraft time: 27,364 hours, 4,242 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 764939A
- Part serial: 0243A0297
- Condition: Contaminated
- Location: Lt & Rt Engines
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: H, A

## Discrepancy

LT & RT GENERATOR FAILED IN FLIGHT DURING CRUISE.  RT GENERATOR DRIVE LIGHT ILLUMINATED &  RT GENERATOR MANUALLY DISCONNECTED.  THEN LT GENERATOR FAILED.  GENERATOR OIL SYSTEM FLUSHED & BOTH GENERATORS REPLACED.  LEFT & RIGHT BACKUP GENERATOR OIL SYSTEM FLUSHED & SERVICED TO CORRECT LEVEL.  MAINTENANCE REPORTED WATER COMING OUT OF LT IDG FILL LINE.  WATER CONTAMINATION FOUND IN BOTH IDGS.
